Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 578561, 25 pages
http://dx.doi.org/10.1155/2012/578561
Research Article

Analysis of a HBV Model with Diffusion and Time Delay

Facultad de Matemáticas, Universidad Autónoma de Yucatán, Anillo Periférico Norte, Tablaje Catastral 13615, Colonia Chuburna Hidalgo Inn, 97203 Mérida, YUC, Mexico

Received 7 March 2012; Accepted 27 August 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Noé Chan Chí et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Nowak, S. Bonhoeffer, A. M. Hill, R. Boheme, H. C. Thomas, and H. McDade, “Viral dynamics in hepatitis B virus infection,” Proceedings of the National Academy of Sciences of the United States of America, vol. 93, no. 9, pp. 4398–4402, 1996. View at Google Scholar
  2. X. Tian and R. Xu, “Asymptotic properties of a hepatitis B virus infection model with time delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 182340, 21 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Wang and W. Wang, “Propagation of HBV with spatial dependence,” Mathematical Biosciences, vol. 210, no. 1, pp. 78–95, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Xu and Z. Ma, “HBV model with diffusion and time delay,” Journal of Theoretical Biology, vol. 257, pp. 499–509, 2009. View at Google Scholar
  5. R. Redlinger, “Existence theorems for semilinear parabolic systems with functionals,” Nonlinear Analysis. Theory, Methods & Applications, vol. 8, no. 6, pp. 667–682, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Uh Zapata, E. Avila Vales, and A. G. Estrella, “Asymptotic behavior of a competition-diffusion system with variable coefficients and time delays,” Journal of Applied Mathematics, vol. 2008, Article ID 537284, 17 pages, 2008. View at Google Scholar · View at Zentralblatt MATH